MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; PROSTHESIS, TESTICULAR

COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; PROSTHESIS, TESTICULAR
Catalog Number 450-1323
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, during preparation, there was a fluid leak noted.The device was not inserted or implanted.
 
Additional Manufacturer Narrative
A testicular implant was received for evaluation.A separation was noted in the shell of the testicular implant.This was a site of leakage.The separation appeared to have a central groove, indicating contact with sharp instrumentation such as a needle.Because this component was released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the testicular shell occurred subsequent to the device packaging being opened.The testicular device was returned with saline inside.Based on the evaluation and information received, it was concluded that the separation most likely occurred inadvertently during the filling of the device prior to implant.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TOROSA SALINE-FILLED TESTICULAR PROSTHESIS
Common Device Name
PROSTHESIS, TESTICULAR
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21980558
Report Number2125050-2025-00781
Device Sequence Number8781344
Product Code FAF
UDI-Device Identifier05708932470797
UDI-Public05708932470797
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number450-1323
Device Lot Number8989026_5206002400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown